MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERLOC; PORT ACCESS NEEDLE

C.R. BARD, INC. (BASD) -3006260740 POWERLOC; PORT ACCESS NEEDLE
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been received by the manufacturer for evaluation.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.
 
Event or Problem Description
It was reported frequent problems with the powerloc max port cannula.These can be locked in place with the base plate, which rests on the patient's skin.However, this locking mechanism for the retaining plate is too loose, causing the port needle to slip out of the port chamber during treatment and allowing the infusion solution to leak into the surrounding tissue.There have been no reports of adverse effects from patients or users.An exact number of occurrences has not been provided by the complainant.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.One 20g x 1.0in.Powerloc max infusion set with ref: 0142010 and lot: asjyfc001 was returned under this pr.However, the returned device did not match the device involved in the reported event.Additionally, no defects were identified in the device.Given the lack of relation of the returned device to any reported event, receipt of the device will be documented in this investigation, but the rest of the investigation will be conducted as if no sample was returned.The complaint of needle dislodgement was inconclusive because no sample was returned to bd for evaluation.The event details and provided information were evaluated.The investigation included a review of the appropriate risk documentation; no abnormalities were found as the listed element(s) either met requirements or was/were not informative of a potential root cause.This information was also assessed for the potential of this event to be within scope of an existing capa or scar, but none were positively identified and the reported event could not be confirmed to be within the scope of an existing capa or scar.Following a review of the entirety of this information, the root cause for this specific event was ultimately inconclusive.In this instance the implicated product sample would be required to confirm the event and assess the potential root cause.This complaint will be recorded for future trending and monitoring purposes.

Brand Name
POWERLOC
Common Device Name
PORT ACCESS NEEDLE
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer Contact
becky sparks
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key24251892
Report Number3006260740-2026-00453
Device Sequence Number13176101
Product Code FPA
UDI-Device Identifier00801741047411
UDI-Public(01)00801741047411
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K073050
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number0141910
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by Manufacturer04/20/2026
05/22/2026
Initial Report FDA Received Date02/03/2026
Supplement Report FDA Received Date04/22/2026
05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown